# SDR SWAA2019081635981

- Difficulty date: July 24, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE  BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 9. / REPAIRED ANGLE PER ER AND EA.
